Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What medicine should be taken for running nose and mucus cough ?

hi i am 19 and i have had a runny nose and very mucusy caugh for 3 weeks now going onto 4 i thought it was a regular cold but it has been here way to long . even after taking medicine
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

You could be having chronic allergic rhinitis which can be associated with sinusitis and headache if not treated properly. The mucous production is due to allergic response of the nose to allergens like dust, pollen, pollution, smoke. You need to use a handkerchief if you have to pass through these areas. You can do steam inhalation for relief and take antihistamine like Cetrizine for now. Better to consult the ENT Doctor who will examine you and put you on medication to prevent excess mucous production and also will help prevent complications like ear block and sinusitis which can occur as further complications of allergic rhinitis.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor